# SDR GTIA040814

- Difficulty date: October 19, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Engine: Pwa JT8D1
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MAIN RED GEAR REMAINED ON WITH GEAR HANDLE UP.  FOLLOW QRH PROCEDURE.  ADVISED DISPATCH FOR FUEL BURN AND CONSULTED WITH MECHANIC CONTROL.  CONTINUED TO ACY AT REDUCED SPEED AND ALT.  CHECKED GEAR UP AND DOWN PROX SENSORS WIRING RESISTANCE IAW MM32-60-00.  FOUND TO BE WITHIN RANGE.  SHOT DOWN GEAR UP AND DOWN, SENSOR HARNESS FROM SENSORS TO FWD W/W CONNECTORS.  WHILE MONITORING INDICATION LIGHTS, NO DEFECTS NOTED.  ITEM REMAINS OPEN FOR FURTHER INVESTIGATION.
